It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-04-2009, 02:21 AM   #1
Newbie
(female)
 
Join Date: Apr 2008
Location: Canada
Posts: 4
VillaV HB User
Rash downstairs.

Hi there,

I've had a rash like reddening area on the area around my penis, just on one side. It's very itchy, and the itch seems to come in spurts.

Haven't been sexually active for 2 months (GF out of town), and it's been around for about 3 weeks.

Any idea what it could be and how I can get rid of it? Let me know if you need more info.

PS; No clue why it says I'm female. =o. I am male.

Last edited by VillaV; 07-04-2009 at 02:22 AM.

 
Old 07-04-2009, 08:48 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2005
Location: Oklahoma
Posts: 552
Soibhan HB User
Re: Rash downstairs.

Have you done a search for 'jock itch'? It's a fungal infection which is common 'downstairs' especially in the summer when it's warmer than usual. There are over-the-counter treatments for this. Good luck and feel better!

 
Sponsors Lightbulb
   
Old 07-04-2009, 10:55 PM   #3
Newbie
(female)
 
Join Date: Apr 2008
Location: Canada
Posts: 4
VillaV HB User
Re: Rash downstairs.

That looks like it, thanks. I had to share towels in a hotel, that must have been in.

Came up around the same time. What do I ask for when I go to the pharmacy?

 
Old 07-06-2009, 10:05 AM   #4
Senior Veteran
(female)
 
Join Date: Feb 2005
Location: Oklahoma
Posts: 552
Soibhan HB User
Re: Rash downstairs.

There are many products available. Go to your pharmacy and look for the athlete's foot products and read the labels. Many of them are also for 'jock itch' and other fungal infections. Look at Tinactin and Lotrimin, but be sure and read the labels and make sure it specifically says it's ok to use in the 'downstairs' area! You may be able to get a generic version of one of these medicines which would be cheaper. If you can't find what you're looking for, don't be shy about asking the pharmacist. They are happy to help out. Feel better soon!
Soibhan

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Extremely itchy mystery rash blackcatinthesky Skin Problems 4 07-08-2007 09:23 PM
Itchy rash as opposed to non-itchy rash Kistome Allergies 5 06-29-2007 04:28 PM
VERY DRYYYY downstairs dyana Women's Health 5 12-27-2006 12:12 PM
Smelly 'downstairs'... Teeftof Sexual Health - Women 40 12-30-2005 12:56 PM
Does the Malar rash burn? LCastro Lupus 2 05-09-2005 02:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (68), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!